# SDR USAA2010050790924

- Difficulty date: May 4, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 72,011 hours, 44,271 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: 65C2671517
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B3 - MAJOR REPAIR - CRACK ON LEFT OUTBOARD KRUEGER FLAP HINGE MOUNT AT WS 210.  REPAIRED LEFT OUTBOARD KRUEGER FLAP HINGE MOUNT AT WS 210 IAW B737 SRM 51-42-11.
